Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been taking minocycline for probably close to 3 months. I have also been using retin-a and some other topical antibiodic. Anyways, my skin is looking so much better, but i've become really depressed. Now, my mother has started wondering if this is the cause. I don't know. I'm sick of school (I'm in grad school and really strongly considering quitting even though i should graduate in december). My mom is starting to wonder if i'm being unreasonable about all this (I have always been an emotional person, but like it is a little ridicolous i'm constantly stressed lately on the verge of tears). I think that I should quit school and find something to do I enjoy ( a job that i'll actually enjoy going to ). So my question is, I know i wondered way off the subject, but has anyone ever noticed this to cause some type of depression? And also, if i stop taking it and keep using the retin-a and the other is my skin going to go crazy?

I have a doctors appointment soon and i guess i'll ask, i was just wondering if anyone had experienced anything like this when on minocycline?

Share this post


Link to post
Share on other sites

i have never heard of anything relating Minocycline to depression. The only acne drug where correlations have been found is Accutane, but even those cases are rare. Can you think of anything else that may be causing you to feel this way? Maybe your doctor will want you to see a psychologist, but for now, I'd recommend you try to get through school - you only have til December! lol. After doing all that undergradute work, and the end of school for you just months away, I'd say try your best to finish it - and then after that the world is your oyster! Sorry that I also wandered way off subject as well, and to answer your last question, if you feel like you can do without the Minocycline and keep your skin clear, then go for it, but don't go off it because you think it's making you depressed - because it's not. Hope this helps you out... congrats on the clear skin too!

Share this post


Link to post
Share on other sites

sorry i have never heard of a tretracycline such as mino causing depression, but i am not saying it couldn't happen. but in such case, check with a derm because everypersons body reacts differently.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×